# SDR SRAA129502

- Difficulty date: December 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N923SJ
- Make and model: Lkheed 382E
- Aircraft serial: 4301
- System (JASC): 6120 · Propeller Controlling System
- Part: Valve Housing
- Part number: 7143253
- Condition: Inoperative
- Location: Nr 3 Prop
- Component: Hamstd, 54H60117
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

DURING FLIGHT MAD08 TO MHZ, NR 3 ENGINE RPM DECAYED TO 97 PERCENT AND TORQUE WAS 5,000-10,000 INCHES/POUNDS AT FLIGHT IDLE (DEPENDING ON ALTITUDE), SHUT DOWN ENGINE AND LANDED SAFELY AT MHZ.  REPLACED NR 3 ENGINE PROP VALVE HOUSING, PROP RIGGED AND PERFORMED ENGINE RUN-UP, OPS CHECKED GOOD PER MM CHAPTER 61.  (X)
